MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH REDUCTION FORCEPS WITH POINTS MEDIUM HANDLE-SOFT RATCHET

OBERDORF SYNTHES PRODUKTIONS GMBH REDUCTION FORCEPS WITH POINTS MEDIUM HANDLE-SOFT RATCHET
Catalog Number 399.092
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Date of event is an unknown date in 2018.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history records review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was discovered on an unknown date that a ratchet was broken.There was no patient or procedure involvement.This report is for a reduction forceps with points medium handle-soft ratchet.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
There is no remedial action.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part: 399.092; lot: 5925197; manufacturing site: salzburg; release to warehouse date: november 19, 2013.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Facility address and reporter email address are unknown.Reporter is a synthes sales consultant.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION FORCEPS WITH POINTS MEDIUM HANDLE-SOFT RATCHET
Common Device Name
FORCEPS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7778365
Report Number8030965-2018-55687
Device Sequence Number1794094
Product Code HTD
UDI-Device Identifier07611819220966
UDI-Public(01)07611819220966
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number399.092
Device Lot Number5925197
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer08/13/2018
08/13/2018
09/21/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date08/13/2018
08/13/2018
09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1